# SDR DLM90090640

- Difficulty date: April 5, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N903DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53383
- Aircraft time: 38,462 hours, 20,634 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Housing
- Part number: 3U33231
- Condition: Failed
- Location: Cylinder
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AIRCRAFT LOST BOTH HYDRAULIC SYSTEM AFTER LANDING.  FOUND LT MANUAL REVERSION CYLINDER HOUSING HAD FAILED.  FOUR EACH BOLTS THAT SECURE THE TOP OF THE CYLINDER TO THE HOUSING HAD SHEARED CAUSING CYLINDER TO SEPARATE.   FOUND LEFT ELEVATOR MANUAL REVERSION CYLINDER FAILED.  REMOVED M/M.  OK TO INSTALL.  INSTALLED AND TESTED LEFT MANUAL REVERSION C PER M/M 27-33-09-420-801 AND 27-30-00-720-801.  CKS GOOD LK GOOD.  ALL PANELS REINSTALLED.  RIG AND OPS CK GOOD PER 27-33-09-420-801, CKS GOOD RII COMPLETE.
